Skip to main content
Log in

Topology change without any pathology

  • Published:
General Relativity and Gravitation Aims and scope Submit manuscript

Abstract

A class of (noncompact) singularity-free spacetimes is found, where topology changes without violating the weak energy condition (wec) or the stable causality condition.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Morris, M. S., Thorne, K. S., and Yurtsever, U. (1988).Phys. Rev. Lett. 61, 1446.

    Google Scholar 

  2. Roman, T. A. (1993).Phys. Rev. D 47, 1370.

    Google Scholar 

  3. Geroch, R. (1967).J. Math. Phys. 8, 782.

    Google Scholar 

  4. Tipler, F. (1977).Ann. Phys. (NY) 108, 1.

    Google Scholar 

  5. Yodzis, P. (1973).Gen. Rel. Grav. 4, 299.

    Google Scholar 

  6. Visser, M. (1990).Phys. Rev. D 41, 1117.

    Google Scholar 

  7. Misner, C. W., Thorne, K. S., and Wheeler, J. A. (1973).Gravitation (W. H. Freeman, San Francisco).

    Google Scholar 

  8. Frolov, V. P. (1991).Phys. Rev. D 43, 3878.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Krasnikov, S.V. Topology change without any pathology. Gen Relat Gravit 27, 529–536 (1995). https://doi.org/10.1007/BF02105077

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02105077

Keywords

Navigation